* Join the Member of ICROS 
* Need your ID or Password?
Subject Keyword Abstract Author
Exponential H∞ Control for Singular Systems with Time-varying Delay

Jiemei Zhao* and Zhonghui Hu
International Journal of Control, Automation, and Systems, vol. 15, no. 4, pp.1592-1599, 2017

Abstract : "This paper studies the exponential admissibility and H∞ control problems for a class of singular systems with time-varying delay in state. Firstly, an exponential admissibility criterion is obtained based on linear matrix inequalities (LMIs). It is worth mentioning that the derivative of the time-varying delay does not need to be smaller than one. Based on the proposed condition, a new delay-dependent H∞ controller is also given, which guarantees the admissibility and the H∞ performance g . Numerical examples are given to illustrate the effectiveness of the proposed method."

Keyword : Exponential admissibility, H∞ control, singular systems, time-varying delay.

Copyright ⓒ ICROS. All rights reserved.
Institute of Control, Robotics and Systems, Suseo Hyundai-Ventureville 723, Bamgogae-ro 1-gil 10, Gangnam-gu, Seoul 06349, Korea
Homepage | Tel. +82-2-6949-5801 (ext. 3) | Fax. +82-2-6949-5807 | E-mail